

FRIDAY, JANUARY 3rd

Session 1A- AAU Level 4, 5, 6, 7, Modified Optional (Modified Capital Cup Format)

FLIGHT A: Flyers, Knightdale, Lake Norman YMCA, Taylor, White Lightning, Tumblebees, Central Carolina

FLIGHT B: Chalkettes

General Stretch 9:00am
March-In 9:20am
Competition 9:35am
Awards 12:30pm

Session 1B- AAU Level 1, 2, 3 (Modified Capital Cup Format)

FLIGHT A: Tumblebees, White Lightning, Knightdale, Tumblebees, FLIGHT B: Chalkettes, Central Carolina, Taylor, Lake Norman YMCA

General Stretch 9:00am
March-In 9:20am
Competition 9:35am
Awards 12:30pm

Session 2A- USAG Level 7 (Modified Capital Cup Format)

FLIGHT A: TNT, Everest, Bull City, First in Flight, Southeastern FLIGHT B: Morgan's, Raleigh School, GGA, Elite II, Tataru's

*If the prior session ends ahead of schedule we may begin this session early. Please plan to arrive 15 minutes before general stretch.

General Stretch 12:45pm March-In 1:05pm Competition 1:20pm Awards 4:30pm

Session 3A- USAG Level 7, Xcel Platinum, Xcel Diamond (Modified Capital Cup Format)

FLIGHT A: Flip Force, Lake Norman YMCA, Asheville, New Vision, Ultimate SC, Edge Athletics, Team Olympia, Ultimate GA,

Chalkettes, Dawg House, Kozeev's, Shooting Stars

FLIGHT B: Choice, Flip Force, Appalachian, First in Flight, TNT, Central Carolina, OSEGA, Easley

*If the prior session ends ahead of schedule we may begin this session early. Please plan to arrive 15 minutes before general stretch.

General Stretch 4:45pm March-In 5:05pm Competition 5:20pm Awards 8:30pm

Session 3B- USAG Level 6, Xcel Gold (Modified Capital Cup Format)

FLIGHT A: Harrison Family YMCA, Precision, Easley, OSEGA, Kidsport, Team Olympia,

FLIGHT B: Everest, GGA, New Vision, Appalachian, Edge Athletics, Elite II, Top Notch, First in Flight, WAKE, Choice, Flip Force, Knightdale, Raleigh School

*If the prior session ends ahead of schedule we may begin this session early. Please plan to arrive 15 minutes before general stretch.

General Stretch 4:45pm March-In 5:05pm Competition 5:20pm Awards 8:45pm



SATURDAY, JANUARY 4th

Session 4A- USAG Level 9 (Modified Capital Cup Format)

FLIGHT A: Ultimate GA, Edge Athletics, Kidsport, First in Flight, New Vision, Tataru's, Taylor

FLIGHT B: Shooting Stars, Top Notch, Bull City, GGA, Easley, Elite II

General Stretch 8:30am
March-In 8:50am
Competition 9:05am
Awards 12:35pm

Session 4B- USAG Level 1, 2, 3 (Modified Capital Cup Format)

FLIGHT A: Appalachian, Easley, Ultimate SC, Edge Athletics FLIGHT B: Top Notch, First in Flight, Lake Norman YMCA

*If the prior session ends ahead of schedule we may begin this session early. Please plan to arrive 15 minutes before general stretch.

General Stretch 8:30am
March-In 8:50am
Competition 9:05am
Awards 12:05pm

Session 5A- USAG Level 9 (Modified Capital Cup Format)

FLIGHT A: Everest, OSEGA, Precision, Chalkettes, Kozeev's, WAKE, Raleigh School

FLIGHT B: Choice, International, Morgan's, Southeastern, TNT, Asheville

*If the prior session ends ahead of schedule we may begin this session early. Please plan to arrive 15 minutes before general stretch.

General Stretch 12:45pm March-In 1:05pm Competition 1:20pm Awards 3:45pm

Session 5B- USAG Xcel Silver (Modified Capital Cup Format)

FLIGHT A: Asheville, WAKE, Easley, Harrison Family YMCA, OSEGA, Everest, Precision

FLIGHT B: Knightdale, Team Olympia, Bull City, First in Flight

*If the prior session ends ahead of schedule we may begin this session early. Please plan to arrive 15 minutes before general stretch.

General Stretch 12:45pm March-In 1:05pm Competition 1:20pm Awards 4:15pm

Session 6A- USAG Level 10 (Modified Capital Cup Format)

FLIGHT A: GGA, Kidsport, Precision, Shooting Stars, Tataru's, Kozeev's, Raleigh School, Team Olympia, Everest, New Vision

FLIGHT B: International, Morgan's, Taylor, Ultimate GA, First in Flight, Southeastern

*If the prior session ends ahead of schedule we may begin this session early. Please plan to arrive 15 minutes before general stretch.

General Stretch 4:30pm March-In 4:50pm Competition 5:05pm Awards 8:00pm



SUNDAY, JANUARY 5th

Session 7A- USAG Level 8 (Modified Capital Cup Format)

FLIGHT A: Ultimate GA, Southeastern, Everest

FLIGHT B: Choice, GGA, Kidsport, TNT, Top Notch, WAKE

General Stretch 8:00am
March-In 8:20am
Competition 8:35am
Awards 11:30am

Session 7B- USAG Xcel Bronze (Modified Capital Cup Format)

FLIGHT A: First in Flight, Asheville, Everest FLIGHT B: Team Olympia, OSEGA, WAKE

*If the prior session ends ahead of schedule we may begin this session early. Please plan to arrive 15 minutes before general stretch.

General Stretch 8:00am
March-In 8:20am
Competition 8:35am
Awards 11:00am

Session 8A- USAG Level 8 (Modified Capital Cup Format)

FLIGHT A: Flip Force, Morgan's, Bull City, New Vision, Tataru's, Taylor, Edge Athletics, Raleigh School

FLIGHT B: Chalkettes, OSEGA, Shooting Stars, Ultimate SC, Team Olympia, First in Flight, Kozeev's, Lake Norman YMCA,

*If the prior session ends ahead of schedule we may begin this session early. Please plan to arrive 15 minutes before general stretch.

General Stretch 11:30am March-In 11:50am Competition 12:05pm Awards 3:00pm

Session 8B- USAG Xcel Bronze (Modified Capital Cup Format)

FLIGHT A: Hahn's, Precision

FLIGHT B: Harrison Family YMCA, Knightdale, Bull City

*If the prior session ends ahead of schedule we may begin this session early. Please plan to arrive 15 minutes before general stretch.

General Stretch 11:30am March-In 11:50am Competition 12:05pm Awards 2:30pm

Session 9A- USAG Level 6 (Modified Capital Cup Format)

FLIGHT A: Dawg House, Ultimate GA, Raleigh School, TNT, White Lightning, Morgan's

FLIGHT B: International, Tataru's, Bull City, Precision, Ultimate SC

*If the prior session ends ahead of schedule we may begin this session early. Please plan to arrive 15 minutes before general stretch.

General Stretch 3:15pm March-In 3:35pm Competition 3:50pm Awards 7:00pm



SUNDAY, JANUARY 5th (Continued)

Session 9B- USAG Level 4/5 (Modified Capital Cup Format)

FLIGHT A: Edge Athletics, Lake Norman YMCA, Top Notch, Choice

FLIGHT B: Ultimate SC, Easley, Ultimate SC, First in Flight

*If the prior session ends ahead of schedule we may begin this session early. Please plan to arrive 15 minutes before general stretch.

General Stretch 3:15pm March-In 3:35pm Competition 3:50pm Awards 6:15pm